Hair loss on finasteride.

I took finasteride for 2 weeks. Before that I had no hair fall. I was over conscious and after taking finasteride I felt less energetic and had problems with concentrating on things. I stopped taking it and went to a dermatologist. She prescribed me minoxidil and lutein esters. Please can you tell me if I should take lutein esters or multivitamins are enough? Is lutein esters needed or I can fix the hormonal imbalance on my body just through multivitamins?

Doctor Answers 1

If you are having issues with the medication or treatment given by your doctor, it is best to contact your doctor

If you are having issues with the medication or treatment given by your doctor, it is best to contact your doctor.  It takes several months for finasteride to start working.


Los Angeles Hair Restoration Surgeon
4.9 out of 5 stars 85 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.